# SDR R61A201803200377

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK. PASSENGER CABIN LT HAND O/B SEAT TRACK FR 43 TO 59. BLENDED FOUND OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK AND APPLIED TOPCOAT REF SRM 51-40-08, 51-23-06 PO 231630. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
